×

Anti-periodic solutions to impulsive shunting inhibitory cellular neural networks with distributed delays on time scales. (English) Zbl 1222.34084

Impulsive shunting inhibitory cellular neural networks are studied. Sufficient conditions for the existence and global exponential stability of anti-periodic solutions of such nets are obtained by means of standard methods: coincidence degree and Lyapunov functional. One example is presented by the authors.

MSC:

34K13 Periodic solutions to functional-differential equations
92B20 Neural networks for/in biological studies, artificial life and related topics
34K20 Stability theory of functional-differential equations
34K45 Functional-differential equations with impulses
34N05 Dynamic equations on time scales or measure chains
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bouzerdoum, A.; Pinter, R. B., IEEE Trans Circuits Systems I Fund Theory Appl, 40, 215 (1993)
[2] Li, Y. K.; Liu, C. C.; Zhu, L. F., Global exponential stability of periodic solution for shunting inhibitory CNNs with delays, Phys Lett A, 337, 46-54 (2005) · Zbl 1135.34338
[3] Yang, X. S., Existence and global exponential stability of periodic solution for Cohen-Grossberg shunting inhibitory cellular neural networks with delays and impulses, Neurocomputing, 72, 2219-2226 (2009)
[4] Zhao, W. R.; Zhang, H. S., On almost periodic solution of shunting inhibitory cellular neural networks with variable coefficients and time-varying delays, Nonlinear Anal Real World Appl, 9, 2326-2336 (2008) · Zbl 1156.34343
[5] Xia, Y. H.; Cao, J. D.; Huang, Z. K., Existence and exponential stability of almost periodic solution for shunting inhibitory cellular neural networks with impulses, Chaos, Solitons Fractals, 34, 1599-1607 (2007) · Zbl 1152.34343
[6] Chen, L.; Zhao, H. Y., Global stability of almost periodic solution of shunting inhibitory cellular neural networks with variable coefficients, Chaos, Solitons Fractals, 35, 351-357 (2008) · Zbl 1140.34425
[7] Li, Y. Q.; Meng, H.; Zhou, Q. Y., Exponential convergence behavior of shunting inhibitory cellular neural networks with time-varying coefficients, J Comput Appl Math, 216, 164-169 (2008) · Zbl 1149.34347
[8] Ou, C., Almost periodic solutions for shunting inhibitory cellular neural networks, Nonlinear Anal Real World Appl, 10, 2652-2658 (2009) · Zbl 1162.92302
[9] Liu, B., New convergence behavior of solutions to shunting inhibitory cellular neural networks with unbounded delays and time-varying coefficients, Appl Math Model, 33, 54-60 (2009) · Zbl 1167.34381
[10] Li YK, Liang XE, Zhang TW. Existence and stability of antiperiodic solution for a class of generalized neural networks with impulses and arbitrary delays on time scales. J Inequal Appl, vol. 2010, Article ID 132790, 19 p.; Li YK, Liang XE, Zhang TW. Existence and stability of antiperiodic solution for a class of generalized neural networks with impulses and arbitrary delays on time scales. J Inequal Appl, vol. 2010, Article ID 132790, 19 p.
[11] Li, Y. K.; Zhang, T. W., Existence and uniqueness of anti-periodic solution for a kind of forced Rayleigh equation with state dependent delay and impulses, Commun Nonlinear Sci Numer Simul, 15, 4076-4083 (2010) · Zbl 1222.34096
[12] Aizicovici, S.; McKibben, M.; Reich, S., Anti-periodic solutions to nonmonotone evolution equations with discontinuous nonlinearities, Nonlinear Anal, 43, 233-251 (2001) · Zbl 0977.34061
[13] Shao, J. Y., Anti-periodic solutions for shunting inhibitory cellular neural networks with time-varying delays, Phys Lett A, 372, 5011-5016 (2008) · Zbl 1221.92007
[14] Li, Y. K.; Yang, L., Anti-periodic solutions for Cohen-Grossberg neural networks with bounded and unbounded delays, Commun Nonlinear Sci Numer Simul, 14, 3134-3140 (2009) · Zbl 1221.34167
[15] Zhou, J.; Li, Y. K., Existence and multiplicity of solutions for some Dirichlet problems with impulsive effects, Nonlinear Anal, 71, 2856-2865 (2009) · Zbl 1175.34035
[16] Li, Y. K., Positive periodic solutions of nonlinear differential systems with impulses, Nonlinear Anal, 68, 2389-2405 (2008) · Zbl 1162.34064
[17] Li, Y. K.; Lu, L., Global exponential stability and existence of periodic solution of Hopfield-type neural networks with impulses, Phys Lett A, 333, 62-71 (2004) · Zbl 1123.34303
[18] Li, Y. K.; Zhang, T. W., Existence of almost periodic solutions for hopfield neural networks with continuously distributed delays and impulses, Electron J Differ Eqn, 2009, 152, 1-8 (2009) · Zbl 1186.34094
[19] Liu, B.; Teo, K. L.; Liu, X., Robust exponential stabilization for large-scale uncertain impulsive systems with coupling time-delays, Nonlinear Anal, 68, 1169-1183 (2008) · Zbl 1154.34041
[20] Li Y, Zhao L, Liu P. Existence and exponential stability of periodic solution of high-order Hopfield neural network with delays on time scales. Discrete Dyn Nat Soc, 2009, Art. ID 573534, 18 p.; Li Y, Zhao L, Liu P. Existence and exponential stability of periodic solution of high-order Hopfield neural network with delays on time scales. Discrete Dyn Nat Soc, 2009, Art. ID 573534, 18 p. · Zbl 1187.34129
[21] Li, Y.; Chen, X.; Zhao, L., Stability and existence of periodic solutions to delayed Cohen-Grossberg BAM neural networks with impulses on time scales, Neurocomputing, 72, 1621-1630 (2009)
[22] Li YK, Zhang TW. On the existence of solutions for impulsive duffing dynamic equations on time scales with dirichlet boundary conditions, Abstr Appl Anal, vol. 2010, Article ID 152460, 27 p.; Li YK, Zhang TW. On the existence of solutions for impulsive duffing dynamic equations on time scales with dirichlet boundary conditions, Abstr Appl Anal, vol. 2010, Article ID 152460, 27 p.
[23] Li, Y. K.; Zhang, T. W., Global exponential stability of fuzzy interval delayed neural networks with impulses on time scales, Int J Neural Syst, 19, 6, 449-456 (2009)
[24] Bohner, M.; Peterson, A., Dynamic equations on time scales, an introduction with applications (2001), Birkhauser: Birkhauser Boston · Zbl 0978.39001
[25] Lakshmikantham, V.; Vatsala, A. S., Hybird systems on time scales, J Comput Appl Math, 141, 227-235 (2002) · Zbl 1032.34050
[26] Kaufmann, E. R.; Raffoul, Y. N., Periodic solutions for a neutral nonlinear dynamical equation on a time scale, J Math Anal Appl, 319, 315-325 (2006) · Zbl 1096.34057
[27] Agarwal, R.; Bohner, M.; Peterson, A., Inequalities on times cales: a survey, Math Inequality Appl, 4, 4, 535-557 (2001) · Zbl 1021.34005
[28] Bohner, M.; Fan, M.; Zhang, J., Existence of periodic solutions in predator-prey and competition dynamic systems, Nonlinear Anal Real World Appl, 7, 1193-1204 (2006) · Zbl 1104.92057
[29] O’regan, D.; Cho, Y. J.; Chen, Y. Q., Topological degree theory and application (2006), Taylor & Francis Group: Taylor & Francis Group Boca Raton, London, New York
[30] Delvos, F. J.; Knoche, L., Lacunary interpolation by antiperiodic trigonometric polynomials, BIT, 39, 439-450 (1999) · Zbl 0931.42003
[31] Chen, H. L., Antiperiodic wavelets, J Comput Math, 14, 32-39 (1996) · Zbl 0839.42014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.